Volume 19, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
On the Kashaev invariant and the twisted Reidemeister torsion of two-bridge knots

Tomotada Ohtsuki and Toshie Takata

Geometry & Topology 19 (2015) 853–952
Bibliography
1 J E Andersen, S K Hansen, Asymptotics of the quantum invariants for surgeries on the figure $8$ knot, J. Knot Theory Ramifications 15 (2006) 479 MR2221531
2 G Burde, H Zieschang, Knots, de Gruyter Studies in Math. 5, de Gruyter (1985) MR808776
3 T Dimofte, S Garoufalidis, The quantum content of the gluing equations, Geom. Topol. 17 (2013) 1253 MR3073925
4 T Dimofte, S Gukov, J Lenells, D Zagier, Exact results for perturbative Chern–Simons theory with complex gauge group, Commun. Number Theory Phys. 3 (2009) 363 MR2551896
5 J Dubois, Computational aspects in Reidemeister torsion and Chern–Simons theories, from: "Chern–Simons gauge theory: 20 years after" (editors J E Andersen, H U Boden, A Hahn, B Himpel), AMS/IP Stud. Adv. Math. 50, Amer. Math. Soc. (2011) 43 MR2809446
6 J Dubois, V Huynh, Y Yamaguchi, Nonabelian Reidemeister torsion for twist knots, J. Knot Theory Ramifications 18 (2009) 303 MR2514847
7 L D Faddeev, Discrete Heisenberg–Weyl group and modular group, Lett. Math. Phys. 34 (1995) 249 MR1345554
8 L D Faddeev, R M Kashaev, A Y Volkov, Strongly coupled quantum discrete Liouville theory, I: Algebraic approach and duality, Comm. Math. Phys. 219 (2001) 199 MR1828812
9 S Gukov, Three-dimensional quantum gravity, Chern–Simons theory, and the $A$–polynomial, Comm. Math. Phys. 255 (2005) 577 MR2134725
10 S Gukov, H Murakami, $\mathrm{SL}(2,\mathbb{C})$ Chern–Simons theory and the asymptotic behavior of the colored Jones polynomial, Lett. Math. Phys. 86 (2008) 79 MR2465747
11 R M Kashaev, Quantum dilogarithm as a $6j$–symbol, Modern Phys. Lett. A 9 (1994) 3757 MR1317945
12 R M Kashaev, A link invariant from quantum dilogarithm, Modern Phys. Lett. A 10 (1995) 1409 MR1341338
13 R M Kashaev, The hyperbolic volume of knots from the quantum dilogarithm, Lett. Math. Phys. 39 (1997) 269 MR1434238
14 H Murakami, The coloured Jones polynomial, the Chern–Simons invariant and the Reidemeister torsion of the figure-eight knot, J. Topol. 6 (2013) 193 MR3029425
15 H Murakami, J Murakami, The colored Jones polynomials and the simplicial volume of a knot, Acta Math. 186 (2001) 85 MR1828373
16 H Murakami, J Murakami, M Okamoto, T Takata, Y Yokota, Kashaev's conjecture and the Chern–Simons invariants of knots and links, Experiment. Math. 11 (2002) 427 MR1959752
17 T Ohtsuki, On the asymptotic expansion of the Kashaev invariant of the $5_2$ knot, preprint
18 T Ohtsuki, On the asymptotic expansion of the Kashaev invariant of the hyperbolic knots with $7$ crossings, in preparation
19 T Ohtsuki, R Riley, M Sakuma, Epimorphisms between $2$–bridge link groups, from: "The Zieschang Gedenkschrift" (editors M Boileau, M Scharlemann, R Weidmann), Geom. Topol. Monogr. 14 (2008) 417 MR2484712
20 T Ohtsuki, Y Yokota, On the asymptotic expansion of the Kashaev invariant of the knots with $6$ crossings, preprint
21 R Riley, Parabolic representations of knot groups, I, Proc. London Math. Soc. 24 (1972) 217 MR0300267
22 R Riley, Nonabelian representations of $2$–bridge knot groups, Quart. J. Math. Oxford Ser. 35 (1984) 191 MR745421
23 R Riley, Algebra for Heckoid groups, Trans. Amer. Math. Soc. 334 (1992) 389 MR1107029
24 M Sakuma, J Weeks, Examples of canonical decompositions of hyperbolic link complements, Japan. J. Math. 21 (1995) 393 MR1364387
25 D P Thurston, Hyperbolic volume and the Jones polynomial
26 A T Tran, Twisted Alexander polynomials with the adjoint action for some classes of knots, J. Knot Theory Ramifications 23 (2014) MR3277960
27 V G Turaev, Reidemeister torsion in knot theory, Uspekhi Mat. Nauk 41 (1986) 97, 240 MR832411
28 E Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989) 351 MR990772
29 E Witten, Analytic continuation of Chern–Simons theory, from: "Chern–Simons gauge theory: 20 years after" (editors J E Andersen, H U Boden, A Hahn, B Himpel), AMS/IP Stud. Adv. Math. 50, Amer. Math. Soc. (2011) 347 MR2809462
30 S L Woronowicz, Quantum exponential function, Rev. Math. Phys. 12 (2000) 873 MR1770545
31 Y Yokota, On the volume conjecture for hyperbolic knots, arXiv:math.QA/0009165
32 Y Yokota, From the Jones polynomial to the $A$–polynomial of hyperbolic knots, from: "Proceedings of the Winter Workshop of Topology/Workshop of Topology and Computer", Interdiscip. Inform. Sci. 9 (2003) 11 MR2023102
33 D Zagier, Quantum modular forms, from: "Quanta of maths" (editors E Blanchard, D Ellwood, M Khalkhali, M Marcolli, S Popa), Clay Math. Proc. 11, Amer. Math. Soc. (2010) 659 MR2757599